Differential Subordinations for Certain Meromorphically Multivalent Functions Defined by Dziok-Srivastava Operator
Ying Yang,
Yu-Qin Tao and
Jin-Lin Liu
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
By making use of the Dziok-Srivastava operator, we introduce a new class of meromorphically multivalent functions. Some inclusion properties of functions belonging to this class are derived.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/726518.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/726518.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:726518
DOI: 10.1155/2011/726518
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().